| Model Number |
MC2-5570S |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the rod could not be distracted anymore.No patient adverse event was reported.
Additional Manufacturer Narrative
Updated section: the nail was received for visual inspection and functional testing.Upon return, visual inspection of the rod revealed evidence of discoloration.In addition, examination of the rod showed there was an attempt made to distract before it reportedly stopped to distract.This could happen if the rod was jammed if it was tried to retract back too much.Per reported failure, functional testing was not possible.X-ray images of the rod reveal that the retainer ring that should be position inside the groove is out of position.This could even prevent any rotation of magnet itself.This confirms that the rod is jammed which is the reason behind its failure to distract.A device history review (dhr) was performed on lot number 9021405 and there were no deviations in the manufacturing process and the finished product met all acceptance criteria prior to shipment.
Event or Problem Description
No additional information provided.